Alert archive / Louisiana / Special Marine Warnings in 2012
Special Marine Warning 430, NWS New Orleans, LA
NWS New Orleans, LA issued this special marine warning at Nov 5, 2012, 10:51 PM CST. It was in force for 114 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 5, 2012, 10:51 PM CST (04:51 UTC)
- Expired
- Nov 6, 2012, 12:45 AM CST
- In force
- 114 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 4.9 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 356 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 629 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 191 m²/s²
- 0-3 km storm-relative helicity
- 288 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 5.6
The text
As transmitted, in the capitals the NWS used until 2016.
764
WHUS54 KLIX 060451
SMWLIX
GMZ550-570-060645-
/O.NEW.KLIX.MA.W.0430.121106T0451Z-121106T0645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1051 PM CST MON NOV 5 2012
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
COASTAL WATERS FROM PORT FOURCHON LA TO LOWER ATCHAFALAYA RIVER LA
OUT 20 NM OVER GULF OF MEXICO WATERS...
COASTAL WATERS FROM PORT FOURCHON LOUISIANA TO LOWER ATCHAFALAYA
RIVER LA FROM 20 TO 60 NM OVER GULF OF MEXICO WATERS...
* UNTIL 1245 AM CST
* AT 1046 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM...PRODUCING STRONG WINDS 34 KNOTS OR GREATER OVER
COASTAL WATERS FROM PORT FOURCHON LA TO LOWER ATCHAFALAYA RIVER LA
OUT 20 NM...OR ABOUT 19 NM SOUTHWEST OF ISLE DERNIERS...MOVING
SOUTHEAST AT 30 KNOTS.
* THIS STRONG THUNDERSTORM WILL BE NEAR
COASTAL WATERS FROM PORT FOURCHON LOUISIANA TO LOWER ATCHAFALAYA
RIVER LA FROM 20 TO 60 NM AT 1110 PM CST...
COASTAL WATERS FROM PORT FOURCHON LA TO LOWER ATCHAFALAYA RIVER LA
OUT 20 NM AT 1110 PM CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.
&&
LAT...LON 2884 9125 2885 9073 2808 9007 2804 9032
2805 9054
TIME...MOT...LOC 0451Z 320DEG 28KT 2878 9100
$$
24/RRWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this special marine warning went out at Nov 5, 3:50 PM CST, 7 hours 1 minute earlier.
Area forecast discussion, Nov 5, 3:50 PM CST, 7 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
350 PM CST MON NOV 5 2012
.SYNOPSIS...
LATEST SURFACE ANALYSIS SHOWED 1014MB LOW OVER CENTRAL ARKANSAS WITH
A WARM FRONT EXTENDING TO BATON ROUGE TO MISSISSIPPI COASTAL
WATERS AND A COLD FRONT EXTENDING SOUTHWEST TO CENTRAL TEXAS.
SURFACE DEWPOINT READINGS RANGE FROM THE UPPER 50S ACROSS SOUTH
CENTRAL MISSISSIPPI AND COASTAL MISSISSIPPI TO THE MID 60S ACROSS
SOUTH CENTRAL LOUISIANA. AFTERNOON SOUNDING REVEALED A SLIGHT
EROSION OF THE INVERSION FROM 850MB TO 750MB FROM 12Z TO 18Z. CAPE
VALUE INCREASED FROM NIL AT 12Z TO NEAR 300 J/KG AT 18Z. LOW LEVEL
WINDS OFF THE 18Z SOUNDING WERE VERY LIGHT OUT OF THE SOUTH AT 5
TO 7 KNOTS FROM THE SURFACE TO 2800 FEET...SLIGHT VEERING WITH STORM
RELATIVE HELICITY ONLY 91 M/S. WATER VAPOR SATELLITE IMAGERY
SHOWED A DARKENING OR THE VIGOROUS SHORT WAVE OVER SOUTHWEST
ARKANSAS. ISOTACH ANALYSIS REVEALED A 120 KNOTS N/S JET FROM SOUTH
DAKOTA TO KANSAS AND SUB TROPICAL FROM SOUTH TEXAS TO NORTH
FLORIDA.
&&
.DISCUSSION...
JET MAX BEHIND...NOW OVER EASTERN OKLAHOMA...WILL DIVE SOUTHEAST
OVER THE FORECAST AREA TO THE BOTTOM OF THE TROUGH BY MIDNIGHT
TONIGHT. LOW LEVEL WINDS WILL DECREASE THROUGH THE EVENING...THUS
DAMPENING ANY TORNADO THREAT THAT EXISTED THIS AFTERNOON. COLD
CORE ASSOCIATED WITH THIS SYSTEM WILL PRODUCE RELATIVELY STEEP
LAPSE RATES BUT ELEVATED ABV 800MB. MOISTURE AXIS SHOULD REMAIN
FROM SOUTH TEXAS TO SOUTHWEST LOUISIANA TO MEMPHIS UNTIL THE WAVE
APPROACHES THIS EVENING. SOUTHERLY SURFACE WINDS HAVE ADVECTED IN
THE 60S. HOWEVER...TEMPS HAVE ONLY MANAGED TO CLIMB INTO THE LOWER
70S...UPPER 70S AND LOWER 80S WEST OF THE FORECAST AREA THIS
AFTERNOON. ERGO...BETTER CHANCE OF SURFACE BASE CONVECTION IS
EXPECTED WEST ZONES TONIGHT. FAST MOVING SYSTEM AND FORCING ALONG
THE FRONT WILL CREATE CONVECTION ACROSS THE AREA THIS EVENING. THE
MAIN THREATS ARE DAMAGING WINDS AND HAIL WEST AND SOUTH OF LAKE
PONTCHARTRAIN THIS EVENING ONLY...ALBEIT COVERAGE WILL BE ISOLATED
FOR SEVERE STORMS. STRONG COLD AIR ADVECTION WITH A 40 TO 50M DROP
AFTER THE FRONTAL PASSAGE IS EXPECTED TONIGHT. BOUNDARY LAYER
WINDS OF 25 KNOTS ON COASTAL WATERS BY 12Z TUESDAY....THINK NEARLY
100 PERCENT WINDS SHOULD MIXED DOWN TO SEA SURFACE. SHARP THROUGH
AXIS WILL PUSH EAST AND ALLOW WINDS TO RELAX TUESDAY AFTERNOON.
ANOTHER DISTURBANCE WILL DIVE SOUTHEAST ACROSS THE MID SOUTH
TUESDAY AND CONTINUE TO NORTH FLORIDA BY WEDNESDAY. THE CLOSE
PROXIMITY WILL BRING ANOTHER SHOT OF COLD AIR AND NORTHWEST WINDS
WEDNESDAY AND WEDNESDAY NIGHT. THIS WILL BRING WINDS OVER THE
MARINE ZONES UP TO SMALL CRAFT ADVISORY WEDNESDAY AND WEDNESDAY
NIGHT. WINDS MAY STAY UP ACROSS THE FORECAST AREA THROUGH THURSDAY
MORNING BUT COLD AIR ADVECTION WILL BE STRONG ENOUGH TO DROP NORTH
ZONES INTO THE UPPER 30S THURSDAY. WINDS WILL DROP OFF THURSDAY
NIGHT INTO FRIDAY MORNING AND TEMPS WILL DROP INTO THE 30S AND
40S...COLDEST MORNING AREA WIDE. A WARMING TREND WILL OCCUR
THROUGH THE WEEKEND. ANOTHER SYSTEM WILL BRING A FRONT THROUGH THE
AREA SUNDAY NIGHT INTO MONDAY. 18
&&
.MARINE...
A COLD FRONT WILL PUSH INTO THE COASTAL WATERS LATER THIS EVENING.
STRONG OFFSHORE FLOW WILL FOLLOW THIS FRONTAL PASSAGE. WINDS OF 20
TO 25 KNOTS WILL DEVELOP LATE TONIGHT INTO TUESDAY. SMALL CRAFT
ADVISORY HAS BEEN ISSUED TONIGHT THROUGH TUESDAY MORNING. A
DISTURBANCE WILL DIVE SOUTHEAST ACROSS THE MID SOUTH TUESDAY AND
CONTINUE TO NORTH FLORIDA BY WEDNESDAY. THE CLOSE PROXIMITY WILL
BRING ANOTHER SHOT OF COLD AIR AND NORTHWEST WINDS WEDNESDAY AND
WEDNESDAY NIGHT. THIS WILL BRING WINDS UP TO SMALL CRAFT ADVISORY
WEDNESDAY AND WEDNESDAY NIGHT. 18
&&
.AVIATION...
HAVE DECIDED TO REMOVE THE MENTION OF TS FROM MOST OF THE
TERMINALS FOR TONIGHT...AS THE OVERALL INSTABILITY IN THE REGION
IS NOT ENOUGH TO SUPPORT THE DEVELOPMENT OF A LINE OF CONVECTION.
TEMPERATURES AND OVERALL INSTABILITY HAVE BEEN HELD DOWN BY A
PERSISTENT CLOUD DECK RUNNING BETWEEN 5K AND 10K FEET THIS
AFTERNOON. THERE IS SOME SCATTERED CONVECTION NEAR KGPT AND
KASD...AND HAVE VCTS WORDING THROUGH AROUND 00Z. A STRONG COLD
FRONT WILL SWEEP THROUGH THE AREA BY 06Z...WITH NORTHWEST WINDS
AND CLEARING SKIES DEVELOPING. HOWEVER...SOME LOW LEVEL CLOUDINESS
IN THE 1000 TO 2000 FEET RANGE ASSOCIATED WITH THE VORT MAX MAY
AFFECT KMCB THROUGH AROUND 14Z. THIS CLOUD DECK WILL DISSIPATE
RAPIDLY AFTER 14Z. ADDITIONALLY...STRONG WINDS WILL DEVELOP AT
KNEW AND KMSY AFTER 06Z TONIGHT...AS BOUNDARY LAYER WINDS OF 20 TO
25 KNOTS TRANSPORT DOWN OVER THE WARMER WATERS OF LAKE
PONTCHARTRAIN. 32
&&
DECISION SUPPORT...
DSS CODE...BLUE
DEPLOYED...NONE
ACTIVATION...NONE
ACTIVITIES...SLURRY SUPPORT
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR AND/OR
DIRECT TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE
&&
.MARINE...
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 47 62 41 67 / 50 10 0 0
BTR 50 65 44 70 / 50 10 0 0
ASD 50 65 44 68 / 60 10 0 0
MSY 55 65 49 69 / 60 10 0 0
GPT 50 65 44 69 / 60 10 0 0
PQL 48 65 43 68 / 60 10 0 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...SMALL CRAFT ADVISORY FROM MIDNIGHT TUESDAY TO NOON TUESDAY FOR
THE FOLLOWING ZONES: BRETON SOUND...CHANDELEUR
SOUND...COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS
FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60
NM...COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA
OUT 20 NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER
ATCHAFALAYA RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM
PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20
NM...COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL
WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO
PORT FOURCHON FROM 20 TO 60 NM...COASTAL WATERS FROM THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON
OUT 20 NM...LAKE BORGNE...LAKE PONTCHARTRAIN AND LAKE
MAUREPAS...AND MISSISSIPPI SOUND.
MS...NONE.
GM...SMALL CRAFT ADVISORY FROM MIDNIGHT TUESDAY TO NOON TUESDAY FOR
THE FOLLOWING ZONES: BRETON SOUND...CHANDELEUR
SOUND...COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS
FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60
NM...COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA
OUT 20 NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER
ATCHAFALAYA RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM
PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20
NM...COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL
WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO
PORT FOURCHON FROM 20 TO 60 NM...COASTAL WATERS FROM THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON
OUT 20 NM...LAKE BORGNE...LAKE PONTCHARTRAIN AND LAKE
MAUREPAS...AND MISSISSIPPI SOUND.
&&Hazardous weather outlook, Nov 5, 5:39 PM CST, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 539 PM CST MON NOV 5 2012 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-061145- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 539 PM CST MON NOV 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 1 AM CST TONIGHT. THE PRIMARY THREAT WILL BE LARGE HAIL AND DAMAGING WIND GUSTS. THE THREAT WILL DIMINISH FROM WEST TO EAST AS THE EVENING PROGRESSES WITH A COLD FRONTAL PASSAGE. A SMALL CRAFT ADVISORY IS IN EFFECT BEGINNING LATE TONIGHT. STRONG NORTHWEST WINDS OF 20 TO 25 KNOTS ARE EXPECTED TO DEVELOP OVER THE COASTAL WATERS. THESE WINDS WILL ALSO CAUSE SEAS TO RISE INTO THE 4 TO 6 FEET RANGE...CREATING VERY ROUGH BOATING CONDITIONS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT THROUGH MIDDAY TUESDAY AS STRONG NORTHERLY WINDS OF 20 TO 25 KNOTS CONTINUE. THE WINDS WILL BEGIN TO DECREASE TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED AT THIS TIME UNTIL 1 AM CST OR UNTIL THE WATCH IS CANCELLED FOR YOUR AREA. PLEASE NOTIFY THE NATIONAL WEATHER SERVICE OFFICE IN SLIDELL WITH ANY REPORTS OF HAIL OR DAMAGING WIND GUSTS. 24/RR
In the hours before
Local storm report, Nov 5, 6:37 PM CST, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
637 PM CST MON NOV 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL PRIDE 30.69N 90.98W
11/05/2012 E0.75 INCH EAST BATON ROUGE LA BROADCAST MEDIA
REPORT RECEIVED VIA NWSCHAT.
&&
24/RRLocal storm report, Nov 5, 7:02 PM CST, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
702 PM CST MON NOV 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM HAIL 4 SE DENHAM SPRINGS 30.44N 90.91W
11/05/2012 E1.00 INCH LIVINGSTON LA PUBLIC
REPORT RECEIVED VIA FACEBOOK.
&&
24/RRLocal storm report, Nov 5, 7:03 PM CST, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
703 PM CST MON NOV 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 PM HAIL DENHAM SPRINGS 30.48N 90.96W
11/05/2012 E1.75 INCH LIVINGSTON LA BROADCAST MEDIA
REPORT RECEIEVED VIA NWSCHAT.
&&
24/RRSpecial weather statement, Nov 5, 7:11 PM CST, 3 hours 40 minutes before
LAZ040-056>065-067>070-MSZ080-081-060315- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 711 PM CST MON NOV 5 2012 ...LARGE CLUSTER OF STRONG TO SEVERE STORMS MOVING EAST... AT 704 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM MANDEVILLE TO 25 MILES WEST OF NAPOLEONVILLE...MOVING EAST AT 35 MPH. THE LINE OF STRONG TO SEVERE THUNDERSTORMS WILL BE MOVING INTO TANGIPAHOA...ST TAMMANY AND THE RIVER PARISHES BY 9 PM...AND CONTINUING INTO THE GREATER NEW ORLEANS AREA BETWEEN 8 AND 10 PM. THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...HAIL FROM PENNY TO GOLF BALL SIZE IN DIAMETER AND WIND GUSTS 45 TO 65 MPH...WHICH CAN CAUSE STUCTURAL DAMAGE. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM TUESDAY MORNING FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE. 24/RR
Local storm report, Nov 5, 8:26 PM CST, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
826 PM CST MON NOV 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM MARINE TSTM WIND LAKEFRONT AIRPORT 30.04N 90.03W
11/05/2012 M48 MPH ORLEANS LA ASOS
ASOS OB AT 0816 PM 03026G41KT/03030G48MPH PEAK WIND AT
0812 PM.
&&
24/RRSpecial weather statement, Nov 5, 8:56 PM CST, 1 hour 55 minutes before
LAZ058>061-063-064-068>070-060430- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 856 PM CST MON NOV 5 2012 ...LINE OF STRONG THUNDERSTORMS MOVING SOUTHEAST AFFECTING ST. JOHN THE BAPTIST PARISH...UPPER LAFOURCHE PARISH...UPPER JEFFERSON PARISH...UPPER PLAQUEMINES PARISH...UPPER ST. BERNARD PARISH...LOWER PLAQUEMINES PARISH...ST. CHARLES PARISH...LOWER ST. BERNARD PARISH... LOWER JEFFERSON PARISH... AT 850 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 23 MILES NORTH OF PORT SULPHUR TO BELLE CHASSE TO HAHNVILLE...MOVING SOUTHEAST AT 35 MPH. THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND... BOUTTE...DES ALLEMANDS...JEAN LAFITTE...BARATARIA...LAFITTE...MYRTLE GROVE...POINTE A LA HACHE...PORT SULPHUR...BOOTHVILLE ASOS...EMPIRE AND BURAS THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO DIME SIZE HAIL...AND WIND GUSTS 40 TO 50 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CST TUESDAY MORNING FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. 24/RR
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 6:15 PM CST | Special Marine Warning | LIX | 30 min | |
| Nov 5, 6:32 PM CST | Severe Thunderstorm Warning | LIX | Livingston | 43 min |
| Nov 5, 6:49 PM CST | Severe Thunderstorm Warning | LIX | Ascension, East Baton Rouge, Livingston | 41 min |
| Nov 5, 6:51 PM CST | Special Marine Warning | LIX | 24 min | |
| Nov 5, 7:06 PM CST | Severe Thunderstorm Warning | LIX | Ascension, Assumption, Iberville, Lafourche, Saint James | 54 min |
| Nov 5, 7:16 PM CST | Special Marine Warning | LIX | 29 min | |
| Nov 5, 7:18 PM CST | Special Marine Warning | LIX | 57 min | |
| Nov 5, 8:52 PM CST | Special Marine Warning | LIX | 53 min | |
| Nov 5, 9:24 PM CST | Special Marine Warning | LIX | 96 min | |
| Nov 5, 9:54 PM CST | Special Marine Warning | LIX | 66 min | |
| Nov 5, 10:53 PM CST | Special Marine Warning | LIX | 67 min |
Nearby
Special Marine Warnings in Louisiana, 2012Every special marine warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.